×

An invariant set in energy space for supercritical NLS in 1D. (English) Zbl 1160.35534

Summary: We consider radial solutions of a mass supercritical monic NLS and we prove the existence of a set, which looks like a hypersurface, in the space of finite energy functions, invariant for the flow and formed by solutions which converge to ground states.

MSC:

35Q55 NLS equations (nonlinear Schrödinger equations)
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Berestycki, H.; Cazenave, T., Instabilité des états stationnaires des LES équations de Schrödinger et de Klein Gordon non-linéaires, C. R. math. acad. sci. Paris, 293, 489-492, (1981) · Zbl 0492.35010
[2] Beceanu, M., A centre-stable manifold for the focussing cubic NLS in \(R^{1 + 3}\), Comm. math. phys., 280, 145-205, (2008) · Zbl 1148.35082
[3] Buslaev, V.S.; Perelman, G.S., On the stability of solitary waves for nonlinear Schrödinger equations, (), 75-98 · Zbl 0841.35108
[4] Cote, R., Construction of solutions to the L2-critical KdV equation with a given asymptotic behaviour, Duke math. J., 138, 487-532, (2007) · Zbl 1130.35112
[5] Cuccagna, S., On asymptotic stability in energy space of ground states of NLS in 1D, J. differential equations, 245, 653-691, (2008) · Zbl 1185.35251
[6] Cuccagna, S., On instability of excited states of the nonlinear Schrödinger equation · Zbl 1161.35500
[7] Cuccagna, S., A revision of “on asymptotic stability in energy space of ground states of NLS in 1D” · Zbl 1185.35251
[8] Cuccagna, S., Stabilization of solutions to nonlinear Schrödinger equations, Comm. pure appl. math., 54, 1110-1145, (2001), Errata: 58 (2005) 147 · Zbl 1031.35129
[9] Cuccagna, S., Erratum: stabilization of solutions to nonlinear Schrödinger equations, Comm. pure appl. math., 58, 147, (2005)
[10] Cuccagna, S.; Pelinovsky, D.; Vougalter, V., Spectra of positive and negative energies in the linearization of the NLS problem, Comm. pure appl. math., 58, 1-29, (2005) · Zbl 1064.35181
[11] S. Cuccagna, N. Visciglia, On asymptotic stability of ground states of NLS with a finite bands periodic potential in 1D, http://arxiv.org/abs/0809.4775 · Zbl 1298.35191
[12] Kato, T., Wave operators and similarity for some non-selfadjoint operators, Math. ann., 162, 258-269, (1966) · Zbl 0139.31203
[13] Krieger, J.; Schlag, W., Stable manifolds for all monic supercritical focusing nonlinear Schrödinger equations in one dimension, J. amer. math. soc., 19, 815-920, (2006) · Zbl 1281.35077
[14] Martel, I., Asymptotic N-soliton-like solutions of subcritical and critical generalized KdV equations, Amer. J. math., 127, 1103-1140, (2005) · Zbl 1090.35158
[15] Mizumachi, T., Asymptotic stability of small solitons to 1D NLS with potential
[16] Schlag, W., Stable manifolds for an orbitally unstable NLS, (2004)
[17] Tsai, T.P.; Yau, H.T., Stable directions for excited states of nonlinear Schrödinger equations, Comm. partial differential equations, 27, 2363-2402, (2002) · Zbl 1021.35113
[18] Yajima, K., The \(W^{k, p}\) continuity of wave operators for Schrödinger operators, J. math. soc. Japan, 47, 551-581, (1995) · Zbl 0837.35039
[19] Yajima, K., The \(W^{k, p}\) continuity of wave operators for Schrödinger operators III, even dimensional case \(m \geqslant 4\), J. math. sci. univ. Tokyo, 2, 311-346, (1995) · Zbl 0841.47009
[20] Weinstein, M.I., Modulation stability of ground states of nonlinear Schrödinger equations, SIAM J. math. anal., 16, 472-491, (1985) · Zbl 0583.35028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.